# SDR DALA2024121911842

- Difficulty date: December 13, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0715576) E/E COMP. DOOR CUTOUT GOUGE AT INTERCOSTAL WEB, STA 340 STR 28L. REMOVED AND REPLACED WEB FROM STA 328 TO STA 351, STR 282 PER B737 SRM 51-40-02-0G AND DWG # 141A8511 REV C.
